# SDR 200417

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 37,708 hours, 60,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 782790XX
- Part serial: 871122
- Condition: Frozen
- Location: Cabin Cooling
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN COCKPIT AND ROW 1.  COULD NOT DETERMINE SOURCE.  COMPLIED WITH A WALK AROUND INSPECTION AND HAVE DETERMINED THIS AIRCRAFT TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT FROM JHM-HNL ONLY.  SOURCE DETERMINED TO BE FROM ACM.  ACM FOUND FROZEN.  REMOVED AND REPLACED ACM IAW DHC MM 21-50-11 PG 206-210.  LEAK AND OPS CHECK GOOD.
